# SDR COM31115

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370C
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Race
- Part number: 5009237
- Condition: Spun
- Location: Lt Mlg
- Part time: 10,161 hours
- Component: Loral, 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING CLEANING AND VISUAL INSPECTION, FOUND INNER RACE HAD SPUN.  SUBASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO A.B.S. FOR REPAIR OR REPLACEMENT.
